MAUDE Adverse Event Report: LERADO H.K. LIMITED DRIVE DEVILBISS HEALTHCARE; VEHICLE, MOTORIZED 3-WHEELED

LERADO H.K. LIMITED DRIVE DEVILBISS HEALTHCARE; VEHICLE, MOTORIZED 3-WHEELED
Model Number SFPRO317FS-21
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Cellulitis (1768)
Date of Event 12/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident by the provider that an end user was using a motorized scooter in a parking lot when the device went over a "concave" bump and the entire unit fell over.The end user's leg was scratched/cut.The wounds became infected and the user was admitted to the hospital for cellulitis.The device is being returned for evaluation.An update will be filed if additional information becomes available.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
VEHICLE, MOTORIZED 3-WHEELED
Manufacturer (Section D)
LERADO H.K. LIMITED
rm f&g 4/f golden sun ctr
59-67 bonham strand
w sheung wan, hong kong
HK 
MDR Report Key18758653
Report Number2438477-2024-00009
Device Sequence Number3729428
Product Code INI
UDI-Device Identifier00822383991771
UDI-Public822383991771
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/22/2024
Report Date (Section F) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSFPRO317FS-21
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/29/2024
Event Location Nursing Home
Date Report to Manufacturer02/22/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Date Report Sent to FDA02/22/2024